# SDR SWIA201024127

- Difficulty date: April 25, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 24,773 hours, 34,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 6174)  ADJUSTED CONCENTRIC BOLT AT FORWARD HINGE ARM.
